# SDR TWAA9777001

- Difficulty date: July 13, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N920L
- Make and model: Doug DC-9-32
- Aircraft serial: 47734
- System (JASC): 3350 · Emergency Lighting
- Part: Battery Pack
- Part number: 20131A
- Condition: Discharged
- Location: Cabin
- Stage of operation: TO
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

STL - FLT 541 - DURING TAKEOFF, EMERGENCY EXIT LIGHT ILLUMINATED AT ROWS 1-7.  REMOVED AND REPLACED BATTERY PACK, MFG PN 2013-1A.  OP CHECKS NORMAL.  CHECK C - 6-21-97 - STL.  (X)
